# SDR MALA020134

- Difficulty date: January 1, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N590XJ
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3020, NR 1 COMM RADIO IS INOP AFTER TAKEOFF.  AIR RETURN TO MSP.  MAINTENANCE COULD NOT DUPLICATE.  NR 1 COMM SYSTEM OPS CHECK GOOD IAW SF340 AMM CHAP 23.
